Get E-Book on COVID-19

Q. I am having intense lightheadedness after quitting porn addiction. Please help.

Answered by
Dr. Aida Quka
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Nov 04, 2019

Hi doctor,

I am a male, age is 28 years, normal blood test results. After struggling with porn addiction for many years I decided to completely stop. However, everyday from 6 PM I have intense lightheadedness. I cannot go out, drink, go to the gym or be functional at night. I had sometimes panic attacks which lasted for some time and lightheadedness for 2 to 3 hours straight. I stopped since three months my porn use, and I personally suspect that I could have post acute withdrawal symptoms since I got to those chat sites for a lot of years already. I do not know if it is normal or an underlying condition.

Dr. Aida Quka

Neurology
#

Hello,

Welcome to icliniq.com.

I read carefully your question and would explain that your symptoms are suggestive of panic attacks. I agree with you on the fact that these could be withdrawal symptoms. For this reason, I would recommend trying natural ways to relieve your anxiety:

Yoga and meditation, recreational sports, going out with friends in the afternoon, taking herbal supplements (Passiflora and Valeriana) in order to improve your situation when the lightheadedness occurs, taking daily Magnesium supplements which can help calm your nervous system and improve your mental health, and reduce maximally coffee or energy drinks intake.

If these tips do not help, consulting with a psychotherapist may be helpful.


Was this answer helpful?

 | 

Related Questions:
I am having intense lightheadedness after quitting porn addiction. Please help.
Getting a weird lightheadedness and pain behind my eyes. Why?
How to get rid of my addiction to masturbation and porn?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have lightheadedness. Is it due to GAD medicines?

Query: Hello doctor, I have chest heaviness and lightheadedness along with muscular spasms.  Read Full »

How to achieve full erection while having sex?

Query: Hello doctor, I am experiencing ED issue. I am not able to achieve full erections while sex. There is no previous history of this issue. Kindly advice the further action to be taken.  Read Full »

Also Read


COVID-19 and MIS-C (Multisystem Inflammatory Syndrome in Children)
MIS-C is a potentially fatal condition that affects children infected with COVID-19. Please read the article to know its...  Read more»
I have fever, severe headache, and cough. Please help me.
I have fever since five days. My fever comes down when I take medicine but eventually comes back. I also have severe hea...  Read more»
Brucellosis - Symptoms, Complications, Diagnosis, and Treatment
Brucellosis, a zoonosis, is caused by consuming unpasteurized milk or raw meat obtained from infected animals. For sympt...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.